# SDR 95ZZZX6755

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72252
- Make and model: Beech 58
- Aircraft serial: TH1460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Assy
- Part number: 00243002027
- Condition: Cracked
- Location: Mlg Gearbox
- Part time: 8,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FORWARD RT SIDE OF LOWER SUPPORT ASSY.
